Design of generalized minimum variance controllers for nonlinear multivariable systems

Grimble, Michael J. (2006) Design of generalized minimum variance controllers for nonlinear multivariable systems. International Journal of Control, Automation and Systems, 4 (3). pp. 281-292. ISSN 1598-6446

[img]
Preview
Text (strathprints007132)
strathprints007132.pdf
Accepted Author Manuscript

Download (359kB)| Preview

    Abstract

    The design and implementation of Generalized Minimum Variance control laws for nonlinear multivariable systems that can include severe nonlinearities is considered. The quadratic cost index minimised involves dynamically weighted error and nonlinear control signal costing terms. The aim here is to show the controller obtained is simple to design and implement. The features of the control law are explored. The controller obtained includes an internal model of the process and in one form is a nonlinear version of the Smith Predictor.